A class of projective coordinate spaces over modules


AKPINAR A., Erdogan F.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.13, no.5, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 5
  • Publication Date: 2020
  • Doi Number: 10.1142/s1793557120500953
  • Journal Name: ASIAN-EUROPEAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index, Scopus, zbMATH
  • Keywords: Local ring, module, projective coordinate space

Abstract

In this paper, we study a class of local rings that are not isomorphic to the class of two local rings we have been working on before. This class is also an isomorphism to a special matrix algebra. We construct a projective coordinate space over a module defined on this special algebra class. Specifically, in a 3-dimensional projective coordinate space, the incidence matrix for a line that combines the certain two points and also all points of a line given with the incidence matrix are found by the help of Maple programme.